Homology, Homotopy and Applications

Volume 17 (2015)

Number 1

Strictly commutative models for $E_\infty$ quasi-categories

Pages: 121 – 128

DOI: https://dx.doi.org/10.4310/HHA.2015.v17.n1.a5


Dimitar Kodjabachev (School of Mathematics and Statistics, University of Sheffield, United Kingdom)

Steffen Sagave (Department of Mathematics and Informatics, Bergische Universität, Wuppertal, Germany)


In this short note we show that $E_\infty$ quasi-categories can be replaced by strictly commutative objects in the larger category of diagrams of simplicial sets indexed by finite sets and injections. This complements earlier work on diagram spaces by Christian Schlichtkrull and the second author.


infinity category, $E_\infty$ operad

2010 Mathematics Subject Classification

18G55, 55U10, 55U35

Published 18 May 2015